Homotopy analysis method for option pricing under stochastic volatility

Sang Hyeon Park, Jeong Hoon Kim

Research output: Contribution to journalArticlepeer-review

20 Citations (Scopus)

Abstract

In this paper, the homotopy analysis method, whose original concept comes from algebraic topology, is applied to connect the Black-Scholes option price (the good initial guess) to the option price under general stochastic volatility environment in a recursive manner. We obtain the homotopy solutions for the European vanilla and barrier options as well as the relevant convergence conditions.

Original languageEnglish
Pages (from-to)1740-1744
Number of pages5
JournalApplied Mathematics Letters
Volume24
Issue number10
DOIs
Publication statusPublished - 2011 Oct

Bibliographical note

Funding Information:
This work was supported by the Ministry of Knowledge Economy and Korea Institute for Advancement in Technology through the Workforce Development Program in Strategic Technology.

All Science Journal Classification (ASJC) codes

  • Applied Mathematics

Fingerprint Dive into the research topics of 'Homotopy analysis method for option pricing under stochastic volatility'. Together they form a unique fingerprint.

Cite this